Something's wrong

  1. Advanced Member
    powerhouse21's Avatar
    Stats
    5'10"  186 lbs.
    Join Date
    Dec 2005
    Posts
    828
    Rep Power
    707
    Level
    22
    Lv. Percent
    71.79%

    Unhappy Something's wrong


    Whats wrong with me? I've been taking 10mg of m-dien and 600mg of 1,4 AD since monday and since than ive been tired as ****. Also, my weight has gone up about 3lbs and im def. retaining a lot of water and my strength has stayed the same. today's workout was horrible, i was really tired and had no endurance. I dont feel "sick" like im coming down with something and the sides sound more like m-1t than they do m-dien....got any suggestions guys?

  2. Elite Member
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Age
    42
    Posts
    7,705
    Rep Power
    513538
    Level
    59
    Lv. Percent
    87.34%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    When I ran those compounds, M-dien didn't really do much for me save for a little muscle hardness. 1,4 AD made me feel great, energized with a huge appetite.

    Perhaps it's just the combo of the two..or you are getting a bug. Maybe drop the M-Dien and use it seperately towards the end of your cycle?
  3. Diamond Member
    T-Bone's Avatar
    Join Date
    Jan 2004
    Posts
    16,143
    Rep Power
    5148323
    Level
    96
    Lv. Percent
    11.16%
    Achievements Activity AuthorityActivity ProActivity VeteranActivity RoyaltyPosting Pro

    Quote Originally Posted by powerhouse21 View Post
    Whats wrong with me? I've been taking 10mg of m-dien and 600mg of 1,4 AD since monday and since than ive been tired as ****. Also, my weight has gone up about 3lbs and im def. retaining a lot of water and my strength has stayed the same. today's workout was horrible, i was really tired and had no endurance. I dont feel "sick" like im coming down with something and the sides sound more like m-1t than they do m-dien....got any suggestions guys?
    It might be the 1,4. I have taken mdien with no sides at all!. I really have no idea. I would try eating a lot more. Besides that though, I'm pretty clueless as to what is wrong. If it were me though, I would wait another week. First try eating a lot more and waiting a week. If that doesn't help and you still feel like crap, stop the cycle. Whats the point if you feel like crap and your workouts are suffering. You are better off stoping the cycle at that point. Just my opinion, take it for what its worth...
    •   
       

  4. Advanced Member
    powerhouse21's Avatar
    Stats
    5'10"  186 lbs.
    Join Date
    Dec 2005
    Posts
    828
    Rep Power
    707
    Level
    22
    Lv. Percent
    71.79%

    yeah im gonna give a little more time, but i didnt think it could be the 1,4 because doesnt that take a couple weeks to really kick in and for me to notice anything? Either way if it doesnt stop soon, im going to stop everything.
  5. Elite Member
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,368
    Rep Power
    10345
    Level
    52
    Lv. Percent
    98.13%
    Achievements Activity ProPosting ProPosting Authority

    Get some rest, plenty of fluids. Give it a few days and see if you feel better.
  6. Advanced Member
    powerhouse21's Avatar
    Stats
    5'10"  186 lbs.
    Join Date
    Dec 2005
    Posts
    828
    Rep Power
    707
    Level
    22
    Lv. Percent
    71.79%

    another thing is im having the worst farts. Its like sulfur or something, but im not having any other type of stomach problems. I have noticed my appetite is def. increasing so the 1,4 ad is working.
  

  
 

Similar Forum Threads

  1. HELP! Something is wrong with me
    By bsypher in forum General Chat
    Replies: 4
    Last Post: 09-17-2010, 08:41 AM
  2. Need help, something went wrong bench pressing
    By Blownstang01 in forum Training Forum
    Replies: 14
    Last Post: 02-26-2010, 08:21 PM
  3. Recreate: Something Is Wrong
    By ocho86 in forum Supplements
    Replies: 41
    Last Post: 06-17-2008, 07:55 PM
  4. something is wrong
    By CrAzyOttER in forum Cycle Info
    Replies: 30
    Last Post: 08-24-2005, 10:39 PM
  5. something wrong with PM's?
    By hamper19 in forum General Chat
    Replies: 11
    Last Post: 04-02-2003, 02:39 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in